Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20862

Week 4 Differin - Some Issues

MissSac17

671 views

Hey guys,

I think I need some sort of advice on my skin.

I'm still using differin but I feel I'm making my skin worse. I'm a picker I really am, it seems I get some sort of sick satisfaction everything I squeeze at a clogged pore and get stuff out :/

However I've noticed that I'm doing this often and it leaves red marks - but I just can't stop. And obviously differin will be thinning my skin so I'm concerned that I'm making it worse by touching it all the time. I've noticed that on the right side of my face I have sort of more rough/raised skin due to the fact I squeeze my pores everyday.

Also my skin is so dry and I mean scaly dry I feel like my skin looks like a snake's skin would (hard to explain lol)

My skin is still bumpy. And also I've noticed that when I use my salicylic acid censer on opposite opposite days of differin it literally burns my face! It's so sore! Do retinoids make your skin absorb products more??



4 Comments


If you are using a SA cleanser and it burns, then yes- your skin is to sensitive for the Differin and the SA.

Try switching to a gentler cleanser like Cetaphil, or a Sulfur soap (available online for only a couple bucks).

I use a sulfur/lavender soap to cleanse, and then Ziana which is also a retinoid, and have no burning. My derm recommended the Sulfur because it's awesome, and not super drying.

Make sure you have a good moisturizer too. CeraVe or Cetaphil maybe

Share this comment


Link to comment

I agree with the above. I use CeraVe cleanser and moisturizer. When I need a bunch of moisture without clogging pores, I use CeraVe in the tub.

Also-- this regimen seriously takes so much time and forces out the gunk from your pores--on its own time. I realized that every time I had marks/ my skin looked bad, it's because I messed with it. And there have been SO many times while using a topical retinoid that I wish I had just not picked/touched it/ tried to force the clogged pore out.

I'm in week 23, and all I can say is that I'm still getting rid of some small clogged pores, but that my skin really doesn't have any left. It truly does take about 6 months to see the full effects

Share this comment


Link to comment

I used to put my moisturiser on a good half hour before differin when my skin was really dry and it did help, I still to this day wash my face and slather on loads of moisturiser before I go for a shower and the steam really helps your skin absorb the moisturiser. I think you're looking great Mrs, your eyelashes tho in the pic where you are looking up are bloody amazing! I'd seriously pay for those xxx

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×